# SDR 9623379949

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8928E
- Make and model: Doug DC-9-31
- Aircraft serial: 45865
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Switch
- Condition: Malfunctioned
- Location: Lt/Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, LANDING GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR WAS EXTENDED.  EMERGENCY GEAR EXTENSION PROCEDURES WERE UTILIZED AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT AND RIGHT GEAR DOOR SWITCHES.  ALSO, TIGHTENED BOLTS TO THE LEFT DOOR LOCK AND SWITCH STRIKER ASSEMBLY.  LEFT GEAR DOOR SKID WAS REPLACED DUE TO DAMAGE INCURRED ON LANDING, OPERATIONAL CHECK NORMAL.
